Title: Surfaces in S^2 x IR with a canonical principal direction
Authors: Dillen, Franki *
Fastenakels, Johan *
Van der Veken, Joeri * # ×
Issue Date: Jun-2009
Publisher: Kluwer Academic Publishers
Series Title: Annals of Global Analysis and Geometry vol:35 issue:4 pages:381-396
ISSN: 0232-704X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science